We report a unique case of a 34-year-old man with ulcerative colitis, previously in complete remission with intravenous vedolizumab monotherapy, who developed an urticarial injection-site reaction on switching to a subcutaneous preparation and thereafter experienced a new hypersensitivity reaction on switch back to intravenous vedolizumab, necessitating complete discontinuation from this drug. This case highlights the need for vigilance on switching back to intravenous preparations of vedolizumab, in response to injection-site reactions with a subcutaneous preparation, even if the intravenous preparation had been previously well tolerated by the patient.
- ULCERATIVE COLITIS
- ADVERSE DRUG REACTIONS
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.